# SDR MASA20211130593

- Difficulty date: November 30, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: KBA670350207
- Part serial: NA
- Condition: None
- Location: Aft Baggage Bay
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR OUTER SKIN WAS FOUND TO HAVE EIGHT NICKS. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 52-31-01-001-001-A01 FIGURE 52-31-01-991-801, ITEM 2A, EA 79-2021-266.
